
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Long-run analysis of a perturbed HIV/AIDS model with antiretroviral therapy and heavy-tailed increments performed by tempered stable Lévy jumps
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10
Showing 10 citing articles:
Refining Extinction Criteria in a Complex Multi-Stage Epidemic System with Non-Gaussian Lévy Noise
Yassine Sabbar
(2025)
Closed Access
Yassine Sabbar
(2025)
Closed Access
Qualitative Analysis of a Fractional-Order for a Within-Host Infection Dynamics with Adaptive Immunity Using Caputo Derivative
Marya Sadki, Zakaria Yaagoub, Karam Allali
Deleted Journal (2025)
Closed Access
Marya Sadki, Zakaria Yaagoub, Karam Allali
Deleted Journal (2025)
Closed Access
Analyses of an age structure HIV/AIDS compartmental model with optimal control theory
Shewafera Wondimagegnhu Teklu, Tibebu Tulu Guya, Belela Samuel Kotola, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access
Shewafera Wondimagegnhu Teklu, Tibebu Tulu Guya, Belela Samuel Kotola, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access
Exploring threshold dynamics of a behavioral epidemic model featuring two susceptible classes and second-order jump–diffusion
Yassine Sabbar
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115216-115216
Closed Access | Times Cited: 3
Yassine Sabbar
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115216-115216
Closed Access | Times Cited: 3
Introducing a novel mean-reverting Ornstein–Uhlenbeck process based stochastic epidemic model
Parisa Nabati
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2
Parisa Nabati
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2
Dynamic analysis of a stochastic vector-borne model with direct transmission and media coverage
Yue Wu, Shenglong Chen, Ge Zhang, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9128-9151
Open Access | Times Cited: 2
Yue Wu, Shenglong Chen, Ge Zhang, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9128-9151
Open Access | Times Cited: 2
Stochastic optimal control of pre-exposure prophylaxis for HIV infection for a jump model
Jasmina Đorđević, Kristina Rognlien Dahl
Journal of Mathematical Biology (2024) Vol. 89, Iss. 5
Closed Access | Times Cited: 1
Jasmina Đorđević, Kristina Rognlien Dahl
Journal of Mathematical Biology (2024) Vol. 89, Iss. 5
Closed Access | Times Cited: 1
An approach to stochastic differential equations for long-term forecasting in the presence of $\alpha$-stable noise: an application to gold prices
Bakary D. Coulibaly, Chaibi Ghizlane, Mohammed El Khomssi
Mathematical Modelling and Numerical Simulation with Applications (2024) Vol. 4, Iss. 2, pp. 165-192
Closed Access
Bakary D. Coulibaly, Chaibi Ghizlane, Mohammed El Khomssi
Mathematical Modelling and Numerical Simulation with Applications (2024) Vol. 4, Iss. 2, pp. 165-192
Closed Access
Health Promoting Properties of Vitamins C and D Against HIV Disease Progression, a Narrative Review
Georges A. Markou, Ellie Panoutsopoulou, Evangelia Stavrakoudi, et al.
Immuno (2024) Vol. 4, Iss. 4, pp. 601-619
Open Access
Georges A. Markou, Ellie Panoutsopoulou, Evangelia Stavrakoudi, et al.
Immuno (2024) Vol. 4, Iss. 4, pp. 601-619
Open Access
Analyzing Stochastic SIRS Dynamics Under Jump Perturbation
S. Boutouil, Bilal Harchaoui, Adel Settati, et al.
International Journal of Applied and Computational Mathematics (2023) Vol. 10, Iss. 1
Closed Access
S. Boutouil, Bilal Harchaoui, Adel Settati, et al.
International Journal of Applied and Computational Mathematics (2023) Vol. 10, Iss. 1
Closed Access